Ok VP'ers, my vagina has me all confused.
At the end of November I started using Sprintec for birth control, and I think it may have messed with my immune system. My first month, December, was awesome with no side effects at all, but it's steadily going downhill and I don't know if it's due to the BC or stress. Anyway, in January I ended up with a really awful sinus infection and went to see an NP for it. She said that she didn't know if it was actually a sinus infection due to some odd symptoms I had and prescribed Amoxicillin and Clavulanate Potassium. Almost as soon as I started the antibiotics I noticed a really awful vaginal smell. It wasn't fishy or yeasty, but kind of cheesy almost? I don't know how to describe it. I assumed it was a yeast infection which I've never had before, but heard antibiotics can cause them. There was no abnormal discharge or smell. However, I went ahead and checked out the situation with a hand mirror and imagine my surprise when the area from my urethra up to around my clitoris was purple which isn't normal for me.
After I finished the antibiotics the smell went away, so I didn't think of it anymore. However, I went and checked things out again yesterday, and I'm still purple. There's also like chalky discharge around my clitoral area that will not wash away. I bought one of those vagisil screening kits on a whim and the results suggest BV which I've never had before. However, I don't understand why the vaginal area seems fine and the only place I have anything weird going on is around my clitoris. I have an appointment with my gynecologist March 9th, but I'm going to try to see my NP next week if I can get an appointment. I was just wondering if anyone had heard of discoloration with BV or if there's any other suggestions as to what's going on with my bits. Thanks for any help!